# SDR QXEA200700487

- Difficulty date: March 28, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 19,339 hours, 27,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - SUSPECT CORROSION ON WEB  AND ANGLE JUST AFT AND BELOW LEFT CENTER EMERGENCY EXIT DOOR AT FLOOR LEVEL AT STATION Z100.032 AND X387.350.  REPAIRED IAW SRM 51-20-11, 51-40-11.
